# SDR ASAA0380674

- Difficulty date: October 14, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Part number: 591014167
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, AFT CARGO BAY DOOR FLANGE IS CHAFED AT LOWER STOPS.  BLENDED CHAFED AREA PER EA 5230-01205.  (M)
